Monthly Archives: May 2008
I apologize for not being as communicative as I should have been. Everything has been havoc for me. Or should I say, it has been havoc for my poor body. Which, in essence, means the same thing.
My doctor and I have been working hard to fix up my meds. I think I told you that we stopped the antipsychotic Risperdal. That was in the beginning of April, when I started Lithium. No problem there. Then there was the whole ordeal with Lithium, which I have described in the videos. I now take 450 of Lithium, as of Friday. It’s now Monday. So far so good–no side effects that I can’t tolerate. 300 wasn’t enough. I was “cycling.” I’d feel great for a week and then feel crappy, I mean really crappy, for a week, and on and on.
Meanwhile, my thyroid was low, so my primary doc raised the thyriod medication I take. Possibly related to the addition of Lithium to my regimen.
Now my doc has decided to take me off my antidepressant, Cymbalta. She says it’s causing the “rapid cycling.” I have always felt that the Cymbalta wasn’t doing anything, so I have no objection.
See what I mean?
My joints are bad. Every time I stand up, my hips kill me and it hurts to walk. Even walking down the hall is painful. That walk to my therapist’s office from Central Square is a bitch on my joints. No wonder I never show up.
I need to see my primary doctor ASAP about that.
Meanwhile, I have just turned 50 and I hate it! I think my periods have stopped for good and if you’re female you know that that means LOTS of changes to the body. I react differently to meds. A lot differently. My body feels different. Everything is different.
Okay, rant over.
Just let the word be known so that it is official.
I promise a text entry soon, probably more about the infamous Lithium.
When I was 26, I got on Lithium and it was like a miracle pill for me. Now I am 50 and I tried Lithium again with very different results:
The first couple of weeks on Lithium were very good. My concentration was good, I remember. But as soon as I raised the dose there was trouble. I can barely type now.
I apologize that I forgot to get little Puzzle into the picture.